Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

side effects to lexapro?

Posted by evercare on December 31, 2003, at 10:53:58

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I have been on Lexapro for almost a year. It takes forever to have an orgasm. I also get phases of irritability and restlessness and find it hard not to sleep all day if i can. I either feel like i should be doing something or asleep. Are these side effects or are they just me??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:evercare thread:109458
URL: http://www.dr-bob.org/babble/20031231/msgs/295087.html